Coupled Coincidence Fixed Point Theorem for Two Pairs in G-Metric Space


Abstract views: 3 / PDF downloads: 4

Authors

  • Manish Kumar Department of Mathematics, Government College Nanauta, Saharanpur (U.P.), India

Keywords:

Coupled coincidence point, common fixed point, G – metric space

Abstract

In the present paper, we prove a coupled coincidence fixed point theorem in the setting of two pairs of mappings in G-metric space. The main result is illustrated by an example.

Downloads

Published

15-09-2014

How to Cite

Manish Kumar. (2014). Coupled Coincidence Fixed Point Theorem for Two Pairs in G-Metric Space. International Journal of Mathematics And Its Applications, 2(3), 53–62. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/310

Issue

Section

Research Article